MAUDE Adverse Event Report: INARI MEDICAL, INC. TRIEVER24, 24FR, 90CM; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION

INARI MEDICAL, INC. TRIEVER24, 24FR, 90CM; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Model Number 22-101
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stroke/CVA (1770)
Date of Event 03/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2026, an 85-year-old female patient underwent a thrombectomy procedure using the flowtriever system of devices.The procedure advanced through 4 aspirations of clot this no issue.The physician began crossing to the right when the patient started screaming.A stroke team and ed was called and confirmed stroke.
 
Additional Manufacturer Narrative
Manufacturer reference number: (b)(4).The suspect device was not returned to the manufacturer and, and as such, an evaluation could not be completed.The device identifiers were provided, and the lot history records were reviewed.There were no discrepancies or unusual findings.Additionally, a complaint history review was conducted and no similar issues have been reported against this lot number.The stryker peripheral vascular medial affairs team determined that the available information does not allow us to rule out the possibility that the triever24 may have caused or contributed to the patient's stroke.The device labeling lists stroke as a possible adverse event/complication.

Brand Name
TRIEVER24, 24FR, 90CM
Common Device Name
PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Manufacturer (Section D)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer (Section G)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer Contact
james bennett
6001 oak canyon
suite 100
irvine, CA 92618
9494132147
MDR Report Key24874087
Report Number3020347218-2026-00033
Device Sequence Number10002330
Product Code QEW
UDI-Device Identifier00810123710096
UDI-Public(01)00810123710096(17)270324(10)25030091
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K213402
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number22-101
Device Catalogue Number22-101
Device Lot Number25030091
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/15/2026
Initial Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age85 YR
Patient SexFemale